# SDR CALA2019062201033

- Difficulty date: June 20, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N895UA
- Make and model: Airbus A319-132
- Aircraft serial: 3020
- Aircraft time: 34,576 hours, 18,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SHEAR PLATE CORRODED BETWEEN FRAMES 69 - 70, STRINGER 23R.  REMOVED & REPLACED THE SHEAR PLATE IAW SRM 51-42-11-001 P.6 & 51-72-11-911-001 P1-3.
